Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 147303, 11 pages
http://dx.doi.org/10.1155/2015/147303
Research Article

Common Fixed Points of Generalized Cocyclic Mappings in Complex Valued Metric Spaces

1Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics and Applied Mathematics, University of Pretoria, Lynnwood Road, Pretoria 0002, South Africa
3Institute of Research and Development of Process (IIDP), Faculty of Science and Technology, University of the Basque Country, 48940 Leioa, Spain
4Department of Mathematics, COMSATS Institute of Information Technology, Abbottabad 22060, Pakistan

Received 19 August 2015; Accepted 18 October 2015

Academic Editor: Victor S. Kozyakin

Copyright © 2015 Mujahid Abbas et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. I. Alber and S. Guerre-Delabriere, “Principle of weakly contractive maps in Hilbert spaces,” in New Results in Operator Theory and Its Applications, I. Gohberg and Y. Lyubich, Eds., vol. 98 of Operator Theory: Advances and Applications, pp. 7–22, Birkhäuser, Basel, Switzerland, 1997. View at Publisher · View at Google Scholar
  2. I. Beg and M. Abbas, “Coincidence point and invariant approximation for mappings satisfying generalized weak contractive condition,” Fixed Point Theory and Applications, vol. 2006, Article ID 74503, 7 pages, 2006. View at Publisher · View at Google Scholar · View at Scopus
  3. B. E. Rhoades, “Some theorems on weakly contractive maps,” Nonlinear Analysis: Theory, Methods and Applications, vol. 47, no. 4, pp. 2683–2693, 2001. View at Publisher · View at Google Scholar · View at Scopus
  4. W. A. Kirk, P. S. Srinivasan, and P. Veeramini, “Fixed points for mappings satisfying cyclical contractive conditions,” Fixed Point Theory, vol. 4, no. 1, pp. 79–89, 2003. View at Google Scholar
  5. M. Păcurar and I. A. Rus, “Fixed point theory for cyclic φ-contractions,” Nonlinear Analysis, Theory, Methods and Applications, vol. 72, no. 3-4, pp. 1181–1187, 2010. View at Publisher · View at Google Scholar · View at Scopus
  6. E. Karapinar, “Fixed point theory for cyclic weak -contraction,” Applied Mathematics Letters, vol. 24, no. 6, pp. 822–825, 2011. View at Publisher · View at Google Scholar
  7. M. Derafshpour and S. Rezapour, “On the existence of best proximity points of cyclic contractions,” Advances in Dynamical Systems and Applications, vol. 6, no. 1, pp. 33–40, 2011. View at Google Scholar
  8. M. Abbas, M. De la Sen, and T. Nazir, “Common fixed points of generalized rational type cocyclic mappings in multiplicative metric spaces,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 532725, 10 pages, 2015. View at Publisher · View at Google Scholar
  9. M. Abbas, T. Nazir, and S. Romaguera, “Fixed point results for generalized cyclic contraction mappings in partial metric spaces,” Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales A: Matematicas, vol. 106, no. 2, pp. 287–297, 2012. View at Publisher · View at Google Scholar · View at Scopus
  10. R. P. Agarwal, M. A. Alghamdi, and N. Shahzad, “Fixed point theory for cyclic generalized contractions in partial metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 40, 2012. View at Publisher · View at Google Scholar · View at Scopus
  11. H. Aydi, C. Vetro, W. Sintunavarat, and P. Kumam, “Coincidence and fixed points for contractions and cyclical contractions in partial metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 124, 2012. View at Publisher · View at Google Scholar · View at Scopus
  12. P. Chaipunya, Y. J. Cho, W. Sintunavarat, and P. Kumam, “Fixed point and common fixed point theorems for cyclic quasi-contractions in metric and ultrametric spaces,” Advances in Pure Mathematics, vol. 2, no. 6, pp. 401–407, 2012. View at Publisher · View at Google Scholar
  13. H. K. Nashine, W. Sintunavarat, and P. Kumam, “Cyclic generalized contractions and fixed point results with applications to an integral equation,” Fixed Point Theory and Applications, vol. 2012, article 217, 2012. View at Publisher · View at Google Scholar · View at Scopus
  14. B. Piątek, “On cyclic Meir-Keeler contractions in metric spaces,” Nonlinear Analysis, Theory, Methods & Applications, vol. 74, no. 1, pp. 35–40, 2011. View at Publisher · View at Google Scholar · View at Scopus
  15. I. A. Rus, “Cyclic representation and fixed points,” Annals of the Tiberiu Popoviciu Seminar of Functional Equations, Approximation and Convexity, vol. 3, pp. 171–178, 2005. View at Google Scholar
  16. W. Sintunavarat and P. Kumam, “Common fixed point theorem for cyclic generalized multi-valued contraction mappings,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1849–1855, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. O. Yamaod and W. Sintunavarat, “Some fixed point results for generalized contraction mappings with cyclic (α,β)-admissible mapping in multiplicative metric spaces,” Journal of Inequalities and Applications, vol. 2014, no. 1, article 488, 15 pages, 2014. View at Publisher · View at Google Scholar
  18. A. Azam, B. Fisher, and M. Khan, “Common fixed point theorems in complex valued metric spaces,” Numerical Functional Analysis and Optimization, vol. 32, no. 3, pp. 243–253, 2011. View at Publisher · View at Google Scholar · View at Scopus
  19. J. Ahmad, A. Azam, and S. Saejung, “Common fixed point results for contractive mappings in complex valued metric spaces,” Fixed Point Theory and Applications, vol. 2014, article 67, 2014. View at Publisher · View at Google Scholar · View at Scopus
  20. S. A. Al-Mezel, H. H. Alsulami, E. Karapinar, and F. Khojasteh, “A note on fixed point results in complex-valued metric spaces,” Journal of Inequalities and Applications, vol. 2015, article 3, 2015. View at Publisher · View at Google Scholar
  21. B. S. Choudhury, N. Metiya, and P. Konar, “Fixed point results in partially ordered complex valued metric spaces for rational type expressions,” Bangmod International Journal of Mathematical Computational Science, vol. 1, no. 1, pp. 55–62, 2015. View at Google Scholar
  22. B. S. Choudhury, N. Metiya, and P. Konar, “Fixed point results for rational type contraction in partially ordered complex valued metric spaces,” Bulletin of the International Mathematical Virtual Institute, vol. 5, no. 1, pp. 73–80, 2015. View at Google Scholar
  23. M. Öztürk, “Common fixed point theorems satisfying contractive type conditions in complex valued metric spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 598465, 7 pages, 2014. View at Publisher · View at Google Scholar · View at Scopus
  24. R. K. Verma and H. K. Pathak, “Common fixed point theorems using property (E.A) in complex-valued metric spaces,” Thai Journal of Mathematics, vol. 11, no. 2, pp. 347–355, 2013. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  25. M. Abbas, B. Fisher, and T. Nazir, “Well-posedness and periodic point property of mappings satisfying a rational inequality in an ordered complex valued metric space,” Scientific Studies and Research Series: Mathematics and Informatics, vol. 22, no. 1, pp. 5–24, 2012. View at Google Scholar
  26. H. K. Nashine, M. Imdad, and M. Hasan, “Common fixed point theorems under rational contractions in complex valued metric spaces,” The Journal of Nonlinear Science and Applications, vol. 7, pp. 42–50, 2014. View at Google Scholar
  27. M. Abbas and G. Jungck, “Common fixed point results for noncommuting mappings without continuity in cone metric spaces,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 416–420, 2008. View at Publisher · View at Google Scholar · View at Scopus
  28. R. H. Haghi, S. Rezapour, and N. Shahzad, “Some fixed point generalizations are not real generalizations,” Nonlinear Analysis, Theory, Methods and Applications, vol. 74, no. 5, pp. 1799–1803, 2011. View at Publisher · View at Google Scholar · View at Scopus